Acta Mathematica

Near inclusions of C*-algebras

Erik Christensen

Full-text: Open access

Article information

Source
Acta Math., Volume 144 (1980), 249-265.

Dates
Received: 26 March 1979
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485890058

Digital Object Identifier
doi:10.1007/BF02392125

Mathematical Reviews number (MathSciNet)
MR573453

Zentralblatt MATH identifier
0469.46044

Rights
1980 © Almqvist & Wiksell

Citation

Christensen, Erik. Near inclusions of C * -algebras. Acta Math. 144 (1980), 249--265. doi:10.1007/BF02392125. https://projecteuclid.org/euclid.acta/1485890058


Export citation

References

  • Arveson, W. B., Subalgebras of a C*-algebra. Acta. Math., 123 (1969), 141–224.
  • Bratteli, O., Inductive limits of finite dimensional C*-algebras. Trans. Amer. Math. Soc., 171 (1972), 195–234.
  • Choi, M. D. & Effros, E., Injectivity and operator spaces. J. Functional Analysis, 24 (1974), 156–209.
  • — Nuclear C*-algebras and injectivity: The general case. Indiana Univ. Math. J., 26 (1977), 443–446.
  • Christensen, E., Perturbations of type I von Neumann algebras. J. London Math. Soc., 9 (1975), 395–405.
  • —, Perturbations of operator algebras. Invent. Math., 43 (1977), 1–13.
  • —, Perturbations of operator algebras II. Indiana Univ. Math. J., 26 (1977), 891–904.
  • Connes, A., Classification cf injective factors. Ann. of Math., 104 (1976), 73–115.
  • —, On the cohomology of operator algebras. J. Functional Analysis, 28 (1978), 248–253.
  • Dixmier, J., Les C*-algèbres et leurs representations. Gauthier-Villars, Paris, 1964.
  • —, On some C*-algebras considered by Glimm. J. Functional Analysis, 1 (1967), 182–203.
  • Effros, E., Nuclearity and the C*-algebraic flip. Proc. of the conf. on Math. Phys. Rome, 1977. Lect. notes in Phys. 80, 152–160.
  • Effros, E. & Rosenberg, J., C*-algebras with approximately inner flip. Pacific J. Math., 77 (1978), 417–443.
  • Elliott, G. A., On the classification of inductive limits and sequences of finite-dimensional algebras. J. Algebra, 38 (1976), 29–44.
  • —, On approximately finite dimensional von Neumann algebras II. Canad. Math. Bull., 21 (1978), 415–418.
  • Glimm, J., On a certain class of operator algebras. Trans. Amer. Math. Soc., 95 (1960). 318–340.
  • Johnson, B. E., Perturbations of Banach algebras. J. London Math. Soc., 34 (1977), 439–458.
  • Kadison, R. V. & Kastler, D., Perturbations of von Neumann algebras I. Stability of type. Amer. J. Math., 94 (1972), 38–54.
  • Phillips, J., Perturbations of C*-algebras. Indiana Univ. Math. J., 23 (1974), 1167–1176.
  • Phillips, J. & Raeburn, I., Perturbations of A.F. algebras. Canad. J. Math., 31 (1979), 1012–1016.
  • Powers, R., Representations of uniformly hyperfinite algebras and their associated von Neumann rings. Ann. of Math., 86 (1967), 138–171.
  • Raeburn, I. & Taylor, J., Hochschild cohomology and perturbations of Banach algebras. J. Functional Analysis, 25 (1977), 258–266.
  • Sakai, S., C*-algebras and W*-algebras. Springer, Berlin, 1971.
  • Stinespring, W. F., Positive functions on C*-algebras. Proc. Amer. Math. Soc., 6 (1955), 211–216.
  • Tomiyama, J., Tensorproducts and projections of norm one in von Neumann algebras. Seminar university of Copenhagen 1970.